CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
onthelowerboundsofthecurvaturesinaboundeddomain 期刊论文
sciencechinamathematics, 2015, 卷号: 58, 期号: 1, 页码: 1
Authors:  Lu Qikeng
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
aninequalityoftheholomorphicinvariantforms 期刊论文
sciencechinamathematics, 2013, 卷号: 56, 期号: 10, 页码: 1965
Authors:  Lu Qikeng
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
THE CONJUGATE POINTS OF CP infinity AND THE ZEROES OF BERGMAN KERNEL 期刊论文
ACTA MATHEMATICA SCIENTIA, 2009, 卷号: 29, 期号: 3, 页码: 480-492
Authors:  Lu Qikeng
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
conjugate points  Bergman kernel  
Holomorphic invariant forms of a bounded domain 期刊论文
Science in China. Series A: Mathematics, 2008, 卷号: 51, 期号: 11, 页码: 1945
Authors:  LU QiKeng
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
arepresentationofthelorentzspingroupanditsapplication 期刊论文
actamathematicasinicaenglishseries, 2007, 卷号: 23, 期号: 4, 页码: 577
Authors:  QiKeng Lu;  Ke Wu
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
onthequaternionballandthequaternionprojectivespace 期刊论文
actamathematicasinicaenglishseries, 2005, 卷号: 21, 期号: 3, 页码: 449
Authors:  Lu Qikeng
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
globalsolutionsofeinsteindiracequaitonontheconformalspace 期刊论文
communicationsintheoreticalphysics, 2001, 卷号: 36, 期号: 2, 页码: 129
Authors:  Wang Shikun;  Lu Qikeng;  Wu Ke
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
theeigenfunctionsofthecomplexprojectivespace 期刊论文
actamathematicasinicanewseries, 1998, 卷号: 14, 期号: 1, 页码: 1
Authors:  Lu QK(陆启铿)
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
thepoissonformulaforharmonic10formsinaballofcn 期刊论文
actamathematicascientia, 1991, 卷号: 11, 期号: 3, 页码: 267
Authors:  Lu QK(陆启铿)
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10